# SDR C2XA07CL098

- Difficulty date: November 16, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 11,994 hours, 9,347 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 1021
- Condition: Faulty
- Location: Nlg
- Part time: 15,257 hours, 11,733 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2966, OKC - CLE.  INBOUND TO CLE, AN AIR/GROUND FAIL MESSAGE ILLUMINATED DURING GEAR EXTENSION.  THE RIGHT NOSE LANDING GEAR DOOR ACTUATOR WAS REMOVED AND REPLACED.










































































































































































































































































































































































































































































CLE FLIGHT# 2966 THE CREW REPORTED ON FINAL APPROACH @1000 FT. GEAR WAS SELECTED DOWN AND EICAS MESSAGE "LG GEAR AIR/GROUND FAIL MESSAGE APPEARED.MESSAGE WENT AWAY ONCE GEAR WAS DOWN AND LOCKED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.
MAINTENANCE INSPECTED AND REPLACED THE RIGHT NOSE GEAR DOOR ACTUATOR.OPERATIONAL CHECKS WERE GOOD.
